# SDR ASOA201201028

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 19,563 hours, 17,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ISOLATOR BROKEN ON CARGO BAY AFT BULKHEAD AT BS 621 & RBL 9.   R & R 1 EACH ISOLATOR ON AFT BULKHEAD AT 621 AT RBL9 IAW SRM 51-42-13-00.
